| Model Number |
241.094S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, the patient underwent a fracture fixation for a lateral fracture utilizing a lcp clavicular hook plate 3.5.A union was achieved after 20 weeks.Osteophytes in the ac joint were observed intraoperatively.A reoperation was done due to hardware removal and the patient could feel the implant.Concomitant devices: unknown screws: cortex (part# unknown, lot# unknown, quantity# 6).This report is for one (1) 3.5mm lcp clavicle hook pl 6h 15mm hook depth/73mm/rt-ster.This is report 1 of 1 for (b)(4).